Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Are anxiety and tension withdrawal effects of dogmatil 50 mg ?

Hi, I stopped takiung dogmatil 50 mg two weeks ago and feeling very anxious and tense. Are those normal withdrawal effects?
Asked On : Mon, 20 Feb 2012
Answers:  1 Views:  766
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
welcome to healthcaremagic
dear patient
you were on antianxiety drug that is short acting.
withdrawal symptoms are normal
you should always tapper the dose and stop this
sudden stoppage may lead to more withdrawal effect
what u are experiencing is normal if symptoms persists for long time consult your doctor for further management

take care
Answered: Mon, 20 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor